Arden Junior (125 mg) [Paracetamol]

Drug brand Arden Junior (125 mg) is being manufactured and marketed by Mepromax Lifesciences Pvt Ltd (Adonis Labs Pvt Ltd). The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Tablet. The general packing available for this medicine consists of 10 Tablet and is priced at Rs 7.50 (arround $0.105 US Dollar)
Generic :Paracetamol
Pharma Company :Mepromax Lifesciences Pvt Ltd (Adonis Labs Pvt Ltd)
Brand Label :Arden Junior (125 mg)
Preparation Type :Tablet
Single Dose :1 Tablet
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :10 Tablet
Price Unit :Rs 0.75
Price Pack :Rs 7.50 INR (arround $0.105 US Dollar)

Drug details for Arden Junior (125 mg)

Arden Junior (125 mg) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Arden Junior (125 mg) - Paracetamol..

Search Drug Brands alphabetically